promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthMen's Health · 9 months ago

Will my penis go back to normal if I stop masturbating for some time?

I started masturbating at 15. Now I'm 20 and I find myself doing it 1-3 times every night. My penis used to have strong erection and a lot of semen in the early years but now it's very weak and not ejaculating a lot. It's also small, like the size of a thumb. I have a glimpse of hope that my penis will go back to normal if I take a break. Please tell me this is true. Shade some light. If not, what other ways to get my penis to become normal again? I want strong erections like when I was 15.

5 Answers

Relevance
  • 9 months ago
    Favourite answer

    Generally, yes.

    It doesn't usually take very long either. I was masturbating to porn multiple times a day for a while, but after I ditched the porn, and started only masturbating when I got the urge (rather than allowing the porn to drive me to doing it), I found I was able to get and maintain erections much easier - both while having sex and while masturbating.

    • Commenter avatarLog in to reply to the answers
  • Josie
    Lv 6
    9 months ago

    Probably is normal for you. You cannot go back to 15.

    You can give it a "holiday" for 3 or 4 days, but Nofap is

    pretty ridiculous and won't make you 15.

    3 times a night is good going for 20.

    • Commenter avatarLog in to reply to the answers
  • Marty
    Lv 6
    9 months ago

    stop masturbating for a month

    and take a dose of Vitamin B complex

    like Neurobion tab daily (Vit B1, B6 and B12)

    • Commenter avatarLog in to reply to the answers
  • 9 months ago

    You can try NoFap. Some people in that community say not fapping for an extended amount of time (like 6 months or so) can help bring back strong erections. You're too young for anything like viagra or enhancements so that's your only hope.

    • Commenter avatarLog in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    9 months ago

    You appear to have worn it down. Viagra is your only hope.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.